# SDR SWAA060926

- Difficulty date: March 19, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N624SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27934
- Aircraft time: 33,933 hours, 28,770 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546546
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND FUSELAGE SHEAR TIE CORRODED AT BS 727E, LBL 8, WL 149.  REPAIRED SHEAR TIE PER SRM.
